# SDR AALA20150128004

- Difficulty date: January 22, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- Aircraft time: 75,543 hours, 40,152 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9937490502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 SLAT TRACK LE INBD SUPPORT RIB CRACKED.  ACCOMPLISHED DOUBLER & FILLER REPAIR IAW EA 57-038347 DATED 01/28/2015.
